Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

22 yr old, obese, hyperlipidaemic, OCD and hypertensive. Having chest pain, sweating, dizzy. Angiography required ?

helloo sir/mam m 22 yrs old student, m obese 74kg ,hyperlipidaemic and hypertensive so i was tkng losartan and atorvastatin frm past 2 mnths so after tkng the medicines my lipid levels came normal so i hv stopped taking atorvastatin since ma llipid levels were normal since one month i started use to suffer with chest pain which was radiating towarrrds left arm ,sweating, dizziness ,giddiness,nausea n sometimes i gt unconcious i visit doctor in tmt he said i have mild ST -T changes, hypertension and cvs is already there in family ...,so doctor ask me 2 get angiography ....yea during TMT after 3 mins i gt dizziness dats y tst has been stopped...,and even m suffering from OCD(obessesive compulsive disorder)so sir i wnt to knw mild ST-T changes wat that mean??why got dizziness in middle??is angiography necessary??
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Hi Angle,
Thanks for posting your query.
Mild St-T changes means downward slopping and indicates ischemic changes.
Dizziness was due to decrease blood supply from ischemic heart.
Angiography is must for you.
Get well soon.
Dr. Mayank Bhargava
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor